
By Advil
Shipped by:
2 September 2025
Estimated Delivery:
12 September to
14 September 2025
SKU: 98665
UPC: 305730160308
Weight: 0.5 lb
Product Type: Analgesics
Package Quantity: 50 Caplets
Potency: 200 mg
Advil, Ibuprofen Pain Reliever Fever Reducer, 200 mg, 50 Caplets
No reviews
In Stock
Why Shop With Us?
✅ 100% Authentic Products – Sourced Directly from the USA
✨ Exclusive 5% OFF on Your First Order Code: WELCOME5
🚚 Free Shipping Across India – No Hidden Charges
💵 Cash on Delivery Available for Your Convenience
🕒 24/7 Customer Support – We're Always Here to Help
Estimated Delivery Date
Regular price
Rs. 1,715.00
Sale priceRs. 2,315.00you save Rs. 600.00
Product Details
Title
Product Description
Advil Ibuprofen Pain Reliever Fever Reducer provides effective relief for minor aches and pains, including headache, toothache, menstrual cramps, muscle aches, and minor arthritis pain. It also helps reduce fever. The active ingredient is ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID) that works by blocking the production of certain chemicals in the body that cause inflammation, pain, and fever. Ideal for those seeking quick and effective relief from discomfort.
Product Benefits
Effective Pain Relief For Various Ailments. Reduces Fever Quickly. Non-Steroidal Anti-Inflammatory.
Ingredients
Suggestions
Take 1 caplet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 caplet, 2 caplets May be used.
Special Note
Fast Acting Formula. Easy To Swallow Caplets.
Warnings
Do not exceed 6 tablets in 24 hours unless directed by a doctor.
Disclaimer
Herbspro.in offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.
Advil Ibuprofen Pain Reliever Fever Reducer provides effective relief for minor aches and pains, including headache, toothache, menstrual cramps, muscle aches, and minor arthritis pain. It also helps reduce fever. The active ingredient is ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID) that works by blocking the production of certain chemicals in the body that cause inflammation, pain, and fever. Ideal for those seeking quick and effective relief from discomfort.
Product Benefits
Effective Pain Relief For Various Ailments. Reduces Fever Quickly. Non-Steroidal Anti-Inflammatory.
Ingredients
Active Ingredient: Ibuprofen Nsaid (200 Mg), Pain Reliever/fever Reducer. |
Inactive Ingredients: Acetylated Monoglyceride, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxide, Titanium Dioxide, White Wax. |
Suggestions
Take 1 caplet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 caplet, 2 caplets May be used.
Special Note
Fast Acting Formula. Easy To Swallow Caplets.
Warnings
Do not exceed 6 tablets in 24 hours unless directed by a doctor.
Disclaimer
Herbspro.in offers nationally branded products that are produced according to manufacturing standards set by regulators at everyday low prices. Do not use unproven, unbranded products, which can pose serious risks to your health.
Share
Advil, Ibuprofen Pain Reliever Fever Reducer, 200 mg, 50 Caplets
Rs. 1,715.00Rs. 2,315.00